| Model Number |
M00534200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was successfully implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure.Post procedure, it was reported that the patient had acquired infection.A stent removal procedure was performed on (b)(6) 2021.It was noted that the physician found white secretions coming out from the duct.The advanix biliary stent was removed from the patient and successfully completed the procedure.Medication for infection was prescribed to the patient.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "fully recovered".